# SDR ABXA020058

- Difficulty date: July 13, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,515 hours, 26,586 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT REMAINED ILLUMINATED ON RETRACTION.  LEFT GEAR DOWN INDICATED NOT LATCHED.  RECYCLED ONCE, NO HELP.  RUNNING ABNORMAL TO UPLATCH CHECK POSITION LIGHT EXTINGUISHED.
